# SDR CHQ00093

- Difficulty date: January 17, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N118
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 30,008 hours, 30,173 cycles
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BROKEN CONDITION LEVER.  PERFORMED LSC1 AND THEN FERRIED AIRCRAFT TO IND TO FIX CONDITION LEVER.
